Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Back pain, constipation, difficulty passing stools. Taking miralax, colate. Due to blockage?

My back has been hurting for awhile...i feel like i have to have a bowel movement but i cant doctor says constipation ...i take miralax and colate....after a few days i went good....but 2 days after im back not being able to go.....i try to relax when im on the toilet but after my back hurts i have a blockage?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, hqweenb32,
Sounds like what you have is IBS-C or irritable bowel syndrome with
constipation .If you had good response to Miralax and Colace , you should
continue that unless you start having diarrhea. Then you cut back on the
dosage to the level that keeps your stool soft and with easy passage.
If you have any family history of colon cancer and you are over 5o years
young, then you should undergo colonoscopy examination. The lower
back pain is from the pressure on nerve endings from gas build up.
Make sure you drink enough fluids and stay on a high fiber diet.
Fresh fruits and vegetables along with whole grain cereal etc. would help.
I wash you well.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor